# SDR UIEA2020040600690

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,972 hours, 11,094 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B0203D
- Condition: Fire
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

#5 BRAKE FIRE INDICATED BY MARSHALLER WHEN TURNING INTO PARKING SPOT.( REPLACED #5 MAIN TIRE AND BRAKE ASSY, REPLACED #6 MAIN TIRE  IAW AMM 32-41-08. PERFORMED HIGH ENERGY STOP INSP IAW AMM 05-51-14, BRAKE SEIZURE INSP IAW AMM 05-51-15 AND DRY CHEMICAL EXTINGUISHER USED INSP IAW AMM 05-51-95 (#5 MAIN TIRE OFF PART: PN 2608811-5, SN B2772/B2772), (#6  MAIN TIRE OFF PART: PN   2608811-5  , SN B8778/B8778).   LP  1160423:   PLACED #5 BRAKE ON MDDR 126644 PER MEL 32-41-01B DUE TO BRAKE HYD LINE DAMAGED.   LP 1160424 - ITEM 2: REPLACED BRAKE LINE. CLOSED MDDR 126644 (LINE OFF P/N: AS112-061-0660, NSN). )
